# SDR AALA20160316010

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 86,850 hours, 40,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EPL LIGHTS INOPERATIVE.  REPLACED EMER LIGHT BATTERY PACKS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.  ACFT IN BASE MX.
